MathSciNet Relay Station
MathSciNet bibliographic data
MR2846866 (2012i:34005) 34A08 (34B10)
Ahmad, Bashir; Nieto, Juan J.; Alsaedi, Ahmed; El-Shahed, Moustafa A study of nonlinear Langevin equation involving two fractional orders in different intervals. Nonlinear Anal. Real World Appl. 13 (2012), no. 2, 599–606.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement